Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Is Vomiting A Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Heart if You Have HIV/AIDS

Table of Contents Heart Disease Basics Symptoms of Heart Attack Risk Factors for Heart Disease HIV and Heart Disease Reducing the Risk for Heart Disease Taking Care of Yourself Heart Disease Basics Many people think of heart disease as a problem for men, yet heart diseaseis the leading cause of death for women in the US. In fact, five times as manyAmerican women die from heart attacks each year as die from breast cancer. ...
Ask the Experts

HIV and nausea/ vomiting

Hi, i'm Kris. With the exception of one extended vacation, I have been on HART since my diagnosis 11 years ago. Three years ago I developed occasional nausea and vomiting. Two years ago attacked became more frequent. This year I've...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be crucial to define cause of the nausea (GI work up including motility studies, CNS imaging and evaluation, et cetera). In some cases we have placed a gastrostomy feeding tube into stomach/duodenum for meds and nutrition. Medical... Read more »

Food intolerance?weight loss/nausea/vomiting

Dear Keith,I have been HIV+ for 15 years and on medication for 10 years since my diagnosis. I have been on a a number of meds regimens but six years ago started to vomit after eating notably from rich foods (originally I thought this was a bug but...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I assume you have been evaluated for any swallowing (motilty) disorder, H pylori disease, gallbladder disease, milk or gluten enteropathy, thyroid disorders, diabetes as possible causes of chronic nausea or weight loss. Also an evaluation by a... Read more »

Vomit after Viraday

Hello! After being diagonized with HIV about 4 years ago, I have been taking ARV(Viraday- CIPLA) since last 2.5 years. The therapy has been largely successful with cd4 rising from 56 to 450. Present viral load is less than 20. All other blood tests...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Sounds like you have been tolerating the Viraday for over two years without this problem and this is a recent symptom. Therefore, it is unlikely to be the drug, although I understand the timing appears to be after swallowing it. It is good you had... Read more »

Ongoing vomiting and dry heav

For years now I have been vomiting and dry heaving on a daily basis. I have been to a gastro dr. and he has tested me for everything. He also has tried medications but nothing has worked. He has given up and told me to get a second opinion. Has...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
Dear Andy,I am sorry to hear about your symptoms. Vomiting and nausea can be among the most upsetting things to deal with. YOu do not mention if you are on anti-HIV meds, since some may cause these symptoms and alternatives may be available. Also... Read more »
Connect With Others

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

HIV OR GERD SYMPTOMS?

Posted by Anonymous, 1 Reply
This question may require an answer from a doctor. I've read that alot of people would mistaken the symptoms of GERD to HIV. (GERD is a type of Gastrointestinal disease). Anyway, for example, if one was to have a chronic sore throat and nausea and... Read more »

What are common symptoms of serconversion?

Posted by Anonymous, 3 Replies
When someone is seroconvering , what are the typical symptoms? tiredness? vomiting? nausea? diarrhea? Do you feel like your body is going crazy on you? 1000 different pains here and there or ??????? Any input from the Pro's would be appreciated..... Read more »

So your symptoms point ONLY to HIV.

Posted by crabman, 2 Replies
The news is now telling us that Lyme disease is widely under diagnosed. Symptoms include a flu like illness and a rash. Same symptoms as HIV....

SO if you have tested negative for HIV, then you may very well want to look into this. Read more »